A monotonicity property for Toda-type flows

Percy Deift, S. Rivera, Carlos Tomei, D.S. Watkins

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)463-468
JournalSIAM Journal on Matrix Analysis and Applications
Volume12
Issue number3
StatePublished - Jul 1991

Keywords

  • MONOTONICITY
  • TODA FLOW
  • EIGENVALUES

Cite this

Deift, P., Rivera, S., Tomei, C., & Watkins, D. S. (1991). A monotonicity property for Toda-type flows. SIAM Journal on Matrix Analysis and Applications, 12(3), 463-468.

A monotonicity property for Toda-type flows. / Deift, Percy; Rivera, S.; Tomei, Carlos; Watkins, D.S.

In: SIAM Journal on Matrix Analysis and Applications, Vol. 12, No. 3, 07.1991, p. 463-468.

Research output: Contribution to journalArticle

Deift, P, Rivera, S, Tomei, C & Watkins, DS 1991, 'A monotonicity property for Toda-type flows', SIAM Journal on Matrix Analysis and Applications, vol. 12, no. 3, pp. 463-468.
Deift, Percy ; Rivera, S. ; Tomei, Carlos ; Watkins, D.S. / A monotonicity property for Toda-type flows. In: SIAM Journal on Matrix Analysis and Applications. 1991 ; Vol. 12, No. 3. pp. 463-468.
@article{27585b23969b4bef90f015699b37ca13,
title = "A monotonicity property for Toda-type flows",
keywords = "MONOTONICITY, TODA FLOW, EIGENVALUES",
author = "Percy Deift and S. Rivera and Carlos Tomei and D.S. Watkins",
year = "1991",
month = "7",
language = "English",
volume = "12",
pages = "463--468",
journal = "SIAM Journal on Matrix Analysis and Applications",
issn = "0895-4798",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "3",

}

TY - JOUR

T1 - A monotonicity property for Toda-type flows

AU - Deift, Percy

AU - Rivera, S.

AU - Tomei, Carlos

AU - Watkins, D.S.

PY - 1991/7

Y1 - 1991/7

KW - MONOTONICITY

KW - TODA FLOW

KW - EIGENVALUES

M3 - Article

VL - 12

SP - 463

EP - 468

JO - SIAM Journal on Matrix Analysis and Applications

JF - SIAM Journal on Matrix Analysis and Applications

SN - 0895-4798

IS - 3

ER -